MathSciNet Relay Station
MathSciNet bibliographic data
MR2801620 (2012g:46028) 46B20 (46B07)
Gordon, Y.; Junge, M.; Meyer, M.; Reisner, S. The GL-l.u.st. constant and asymmetry of the Kalton-Peck twisted sum in finite dimensions. Proc. Amer. Math. Soc. 139 (2011), no. 8, 2793–2805.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement